MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Catalog Number CS-25122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "on (b)(6) 2026, during insertion, the swg was found kinked during used on the patient.No harm for the patient.The patient condition is fine.No medical intervention was required.They changed a new one to resolve the issue.".
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis: the photo shows guidewire in a kinked condition with a misshapen j-band.The guidewire also appears positioned within the advancer of the guidewire tube assembly.The customer returned one guidewire and 2-lumen 12 fr x 20 cm catheter for analysis.Signs of use were observed on the guidewire and catheter.Four kinks were identified on the guidewire body, one of kink was located towards the j-bend region and another was observed towards proximal end.The distal j-bend was mishappened.Microscopic examination confirmed that proximal and distal welds were present and appeared full and spherical.The guidewire was functionally tested in accordance with the product instructions for use (ifu).The ifu provided with this kit instructs the user to "advance the guidewire into the arrow raulerson syringe approximately 10 cm until it passes through the syringe valves or into the introducer needle." functional testing was performed by advancing the guidewire through a laboratory inventory arrow raulerson syringe (ars) and a laboratory inventory 18-gauge introducer needle.Resistance was observed at the kinked locations; however, the undamaged portions of the guidewire advanced through the ars and introducer needle without resistance.A device history record review was performed, and no relevant findings were identified.The instructions-for-use (ifu) provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the report that the guidewire was observed to be kinked during use was confirmed through investigation of the returned sample.Visual examination identified four kinks were identified on the guidewire body, one of kink was located towards the j-bend region and another was observed toward proximal end.The distal j-bend was mishappen.Signs of use were observed on the returned guidewire.The returned guide wire met all relevant dimensional/functional requirements, and a device history record review did not identify any manufacturing-related issues.Based on the condition of the guide wire and the report that the damage was observed during use, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24401049
Report Number3006425876-2026-00199
Device Sequence Number18574528
Product Code MPB
UDI-Device Identifier00801902100207
UDI-Public(01)00801902100207(11)250815(17)270623(10)71F25H0564(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-25122-F
Device Lot Number71F25H0564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown